Take your medication the first thing in the morning, so it becomes a habit. After doing this for a few weeks, it will become automatic. If you take it in the evening, you're more prone to forget, since you maybe too caught up in your day's activities, as you've learned.
When I wake up, the first thing that crosses my mind is my medication intake, and it has become ingrained in my morning routine to take it.
Symptoms of withdrawl on Lexapro occur about three days after stoppage of the medication.http://health.0278.net/articles/depression/lexapro-withdrawal
However, if you took the benzodiazepine, clonazeopam, at the right dosage, today, you shouldn't be feeling overtly anxious. So your body's reaction is just as much as your mind going overdrive with worry.
I don't recommend you increase your dosage for the next few days to make up for the days you missed. This may increase your anxiety even more, so just continue at taking the medicine at the regular dosage, prescribed by your doctor, just don't miss any more days.
You should call your doctor's office, for the reassurance that you'll be OK, if you miss out on two days of Lexapro. Every doctor's office has an emergency call system, so you should get a response within the next twenty hours at the least, but possibly before the end of the workday, since it's currently 5:00 Eastern standard time, and doctors can work later in the evening.
Over the next few days, with the everyday dosage intake of your medication, your anxious feelings will decrease.
If you're still experiencing high symptoms of anxiety, based on your current circumstances (school, family) you may want to see your doctor again soon, in person, about the possibility of raising your dosage levels to better handle the anxiety, but please talk to your doctor first,
before you make any dosage changes.